Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Coterminal families and the strong Markov property


Authors: A. O. Pittenger and C. T. Shih
Journal: Bull. Amer. Math. Soc. 78 (1972), 439-443
MSC (1970): Primary 60J25, 60J40
DOI: https://doi.org/10.1090/S0002-9904-1972-12935-5
MathSciNet review: 0297019
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J25, 60J40

Retrieve articles in all journals with MSC (1970): 60J25, 60J40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12935-5